# SDR DALA2021010400034

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 46,293 hours, 23,743 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV TO RIC DUE TO RT WING AIR LEAK MESSAGE.  CORRECTIVE ACTION: FOUND PNEUMATIC CROSS-BLEED VALVE CLAMPS LEAKING.  REPLACED CLAMPS AND RETURNED TO SERVICE.
